RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 503–509 (Mi mz6768)  

This article is cited in 2 scientific papers (total in 2 papers)

Continuous regularization of linear operator equations in a Hilbert space

Ya. I. Al'ber

Scientific Research Institute of Radio Physics attached to Gor'kovskii State University named after N. I. Lobachevskii

Abstract: For the linear operator equation $Au=f$ we offer a continuous regularization based on the stabilization of solutions of differential equations in a Hilbert space $H$. We assume that $A$ is a positive operator and that the equation $Au=f$ has a solution in $H$.

Full text: PDF file (401 kB)

English version:
Mathematical Notes, 1968, 4:5, 793–797

Bibliographic databases:

UDC: 517.948
Received: 01.08.1967

Citation: Ya. I. Al'ber, “Continuous regularization of linear operator equations in a Hilbert space”, Mat. Zametki, 4:5 (1968), 503–509; Math. Notes, 4:5 (1968), 793–797

Citation in format AMSBIB
\Bibitem{Alb68}
\by Ya.~I.~Al'ber
\paper Continuous regularization of linear operator equations in a~Hilbert space
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 503--509
\mathnet{http://mi.mathnet.ru/mz6768}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=239233}
\zmath{https://zbmath.org/?q=an:0176.45601|0165.16601}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 793--797
\crossref{https://doi.org/10.1007/BF01111311}


Linking options:
  • http://mi.mathnet.ru/eng/mz6768
  • http://mi.mathnet.ru/eng/mz/v4/i5/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bondar E.A., Shafiev Ramiz Aliovsad ogly, “Reshenie zadachi svyazannogo psevdoobrascheniya nepreryvnym metodom regulyarizatsii vtorogo poryadka”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2011, no. 1, 176–182  elib
    2. R. A. Shafiev, E. A. Bondar, I. Yu. Yastrebova, “O nepreryvnom metode regulyarizatsii zadachi svyazannogo psevdoobrascheniya s dopolnitelnymi ogranicheniyami na vkhodnye operatory”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2016, 106–116  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020